# SDR CA150616008

- Difficulty date: June 11, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 22,248 hours
- Engine: Ge CF348E5A1
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Insulation
- Condition: Unsecure
- Stage of operation: CR
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER B CHECK, DURING A FLIGHT, THERE WAS A PRESS AUTO FAULT MSG.  THIS WAS RESET IAW THE FAULT ISOLATION MANUAL.  DURING A FLIGHT THERE WAS ANOTHER PRESS AUTO FAIL MSG.  WHILE TROUBLESHOOTING & INSPECTING, AN INSULATION BLANKET WAS FOUND STUCK IN THE OUTFLOW VALVE.  NO DAMAGE TO THE VALVE.  THE BLANKET WAS REMOVED & THE VALVE OPERATIONS TESTED SERVICEABLE IAW THE AMM 21-31-02 500.  IT SEEMS THAT THE BLANKET WAS NOT PROPERLY SECURED AT THE END OF THE CHECK, SO THE MX PROVIDER WAS INFORMED TO PREVENT ANY RE-OCCURRENCE.
